# SDR FDEA201209063235

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 78,637 hours, 26,720 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 3 FIRE INDICATION,ENG SHUTDOWN, ONE BOTTLE FIRED.  INDICATION OF FIRE WAS VERY BRIEF WITH NO OTHER ABNORMAL INDICATIONS.   INSPECTED ALL LOOPS, CHECKED LOOP B FOR SHORTS TO GROUND OR CASE, NO FAULTS NOTED.  INSPECTED ALL LOOP B CONNECTORS FOR INTEGRITY, NO DEFECTS NOTED. FOUND FOIL WRAP MISSING ON 5 DUCTS, SECURED CLAMPS, REPLACED FOIL, AND RAN ENGINE.
